# SDR DALA1115166305

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 91,797 hours, 11,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT THE EMERGENCY FLOOR AT ZONE A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED WIRES AT SEAT 4J.  SYSTEM OPERATION CHECKED NORMAL AND AIRCRAFT GOOD FOR SERVICE.
